I take them together and find that if I take too many triptans that I experience Serotonin Syndrome. It makes me feel sicker than I already feel. I don't usually realize it until I have had a migraine for a week or so as well as symptoms like vertigo, nausea, muscle spasms and other strange symptoms that are worse than normal or don't usually accompany my migraines. Because it creeps on so slightly I only take 2 triptans in a row and then don't take any for a week. That way I know the extra serontonin is out of my system.
The person I gained the most information about this was my pharmacist. I was feeling just terrible and was taking a lot of Amerge (triptan). She covered the symptoms of Serotonin Syndrome which matched the symptoms I was experiencing.
I find if my neurologist or family doctor can't give me an accurate idea about side effects the pharmacist can usually provide better information.
I hope this helps.